Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 355, NWS Tulsa, OK

July 16, 2009Craig County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 16, 2009, 1:49 AM CDT for Craig County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2009, 1:49 AM CDT (06:49 UTC)
Expired
Jul 16, 2009, 2:28 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Craig County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2563 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 160649
SVRTSA
OKC035-160745-
/O.NEW.KTSA.SV.W.0355.090716T0649Z-090716T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
149 AM CDT THU JUL 16 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CRAIG COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 245 AM CDT

* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF WELCH...
  MOVING EAST AT 10 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELCH AND
  BLUEJACKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3688 9501 3685 9500 3660 9500 3671 9543
      3690 9542
TIME...MOT...LOC 0649Z 268DEG 11KT 3681 9528

$$
2 follow-up statements
000 
WWUS54 KTSA 160713
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT THU JUL 16 2009

OKC035-160745-
/O.CON.KTSA.SV.W.0355.000000T0000Z-090716T0745Z/
CRAIG OK-
213 AM CDT THU JUL 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR CRAIG COUNTY...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PYRAMID CORNERS...
MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELCH AND
BLUEJACKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3685 9500 3660 9500 3672 9533 3688 9521
      3688 9501
TIME...MOT...LOC 0713Z 283DEG 19KT 3677 9513

$$
000 
WWUS54 KTSA 160728
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT THU JUL 16 2009

OKC035-160738-
/O.CAN.KTSA.SV.W.0355.000000T0000Z-090716T0745Z/
CRAIG OK-
228 AM CDT THU JUL 16 2009

...THE SEVERE THUNDERSTORM WARNING FOR CRAIG COUNTY IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

LAT...LON 3685 9500 3660 9500 3672 9533 3688 9521
      3688 9501
TIME...MOT...LOC 0728Z 283DEG 19KT 3675 9504

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 8:15 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jul 15, 8:15 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT WED JUL 15 2009

.DISCUSSION...
HAVE UPDATED FORECAST REMOVING EVENING WORDING AND
REMOVING EXCESSIVE HEAT WARNING WORDING FOR ALL EXCEPT
SOUTHEAST OKLAHOMA. MADE SOME MINOR CHANGES TO
TEMPERATURES AND DEW POINTS TO GO ALONG WITH CURRENT
TRENDS.

&&

.PREV DISCUSSION... /ISSUED 642 PM CDT WED JUL 15 2009/

..AVIATION...

DISCUSSION...
A FRONTAL BOUNDARY STRETCHED WEST TO EAST ACROSS
NORTHERN OKLAHOMA TO NEAR THE MISSOURI ARKANSAS
BORDER MAY IGNITE THUNDERSTORMS OVERNIGHT. TAF
SITES KTUL KRVS KFYV KXNA RISK THUNDER MAINLY IN
08Z-14Z TIME PERIOD.  A HIGHER THREAT OF THUNDER
WILL BE NORTH OF THOSE SITES... HOWEVER OUTFLOW
FROM ANY THUNDERSTORMS THAT DO FORM WILL RESULT
IN A RATHER VARIABLE WIND DIRECTION. MORE STORMS
WILL DEVELOP LATE THURSDAY AFTERNOON.

OTHER THAN THUNDERSTORMS...VFR CONDITIONS ARE
EXPECTED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...NONE.
&&

SHORT TERM...21
LONG TERM....15
Hazardous weather outlook, Jul 15, 9:53 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
953 PM CDT WED JUL 15 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
955 PM CDT WED JUL 15 2009

...THUNDERSTORMS CHANCES INCREASING WITH TEMPERATURES DECREASING A
LITTLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
WEAK COLD FRONT IS MOVING SOUTH THROUGH NORTHEAST OKLAHOMA WITH
SCATTERED THUNDERSTORMS DEVELOPING. VERY UNSTABLE AIR ALONG WITH
STRENGTHENING WIND FIELD WILL BRING A SEVERE WEATHER THREAT. STRONG
WINDS AND HAIL WILL BE THE MAIN THREATS. SLOW MOVEMENT OF THE
THUNDERSTORMS WILL CAUSE LOCALLY HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE SLOW MOVING COLD FRONT WILL CONTINUE THE POTENTIAL FOR STRONG
TO SEVERE THUNDERSTORMS BOTH DURING THE DAY THURSDAY...AND AGAIN
THURSDAY NIGHT INTO FRIDAY.  TEMPERATURES WILL CONTINUE HOT ON THURSDAY
IN SOUTHEAST OKLAHOMA...SOUTH OF THE FRONT...WITH AFTERNOON HEAT INDEX
VALUES BETWEEN 102 AND 108 DEGREES. COOLING IS LIKELY ONCE THE FRONT
PASSES IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DRY AND SEASONABLY COOL WEATHER IS EXPECTED OVER THE WEEKEND...WITH
THUNDERSTORM CHANCES RETURNING EARLY NEXT WEEK AS THE DEVELOPING
WEATHER PATTERN FAVORS REPEATED CHANCES FOR PASSING THUNDERSTORM
COMPLEXES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 15, 10:26 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT WED JUL 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             MARAMEC                 36.24N 96.68W
07/15/2009  E1.00 INCH       PAWNEE             OK   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL.

&&

GEW
Special weather statement, Jul 15, 10:42 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT WED JUL 15 2009

OKZ054-059-160445-
OSAGE OK-PAWNEE OK-
1042 PM CDT WED JUL 15 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 1042 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6
MILES NORTHWEST OF PAWNEE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWNEE...HALLETT...
MARAMEC...BLACKBURN AND SKEDEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9697 3636 9644 3616 9663 3616 9681
      3617 9682 3625 9683 3625 9691 3625 9692
      3633 9692 3634 9702 3635 9704
TIME...MOT...LOC 0342Z 290DEG 17KT 3638 9691
Special weather statement, Jul 15, 11:27 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT WED JUL 15 2009

OKZ060-064-066-067-160530-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1127 PM CDT WED JUL 15 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE...WESTERN WAGONER...EASTERN CREEK AND
     TULSA

AT 1127 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF SAPULPA TO MOUNDS...MOVING EAST
AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...HECTORVILLE...LEONARD...BIXBY...JENKS...
GLENPOOL...BROKEN ARROW...STONEBLUFF...MOUNDS...KIEFER AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3611 9619 3609 9578 3586 9571 3586 9576
      3583 9576 3585 9609
TIME...MOT...LOC 0427Z 276DEG 16KT 3607 9611 3588 9604
Special weather statement, Jul 15, 11:58 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT WED JUL 15 2009

OKZ054-059-160600-
OSAGE OK-PAWNEE OK-
1158 PM CDT WED JUL 15 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 1159 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHWEST OF APPERSON TO 3 MILES SOUTH
OF WYNONA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...OSAGE...HOMINY...
WYNONA...FAIRFAX...BURBANK...APPERSON...WEBB CITY...BLACKBURN...
SKEDEE...CLEVELAND AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3652 9703 3656 9690 3660 9691 3658 9699
      3659 9703 3671 9703 3670 9694 3676 9689
      3676 9683 3679 9676 3685 9675 3646 9604
      3619 9603 3645 9703
TIME...MOT...LOC 0459Z 322DEG 16KT 3684 9695 3650 9633
Special weather statement, Jul 16, 1:02 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 AM CDT THU JUL 16 2009

ARZ001-002-160645-
BENTON AR-CARROLL AR-
102 AM CDT THU JUL 16 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL AND NORTHEASTERN BENTON

AT 102 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WALNUT HILL...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...OAK HILL...BLAND...
HILL TOP...GATEWAY...LARUE...GARFIELD...EUREKA SPRINGS...BEAVER
LAKE...BUSCH AND BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3631 9411 3650 9401 3650 9366 3631 9366
TIME...MOT...LOC 0602Z 261DEG 10KT 3640 9396
Special weather statement, Jul 16, 1:06 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CDT THU JUL 16 2009

ARZ001-002-011-160645-
BENTON AR-CARROLL AR-MADISON AR-
106 AM CDT THU JUL 16 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN CARROLL...NORTHEASTERN BENTON AND NORTHERN MADISON

AT 105 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
EAST OF WALNUT HILL...MOVING EAST AT 15 MPH.

A SECOND STRONG STORM WAS LOCATED BETWEEN URBANETTE AND BLUE EYE IN
CARROLL COUNTY.

THSE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3627 9394 3648 9403 3650 9344 3650 9330
      3649 9329 3637 9329
TIME...MOT...LOC 0605Z 256DEG 12KT 3640 9395

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:56 PM CDTSpecial Weather StatementTSAPawnee34 min
Jul 15, 9:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Jul 15, 9:39 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa66 min
Jul 15, 10:12 PM CDTSevere Thunderstorm WarningTSACreek63 min
Jul 15, 10:24 PM CDTSpecial Weather StatementTSATulsa51 min
Jul 15, 10:34 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa36 min
Jul 15, 10:42 PM CDTSpecial Weather StatementTSAPawnee63 min
Jul 15, 11:27 PM CDTSpecial Weather StatementTSATulsa63 min
Jul 15, 11:58 PM CDTSpecial Weather StatementTSAOsage62 min
Jul 16, 12:43 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Jul 16, 12:53 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee67 min
Jul 16, 2:02 AM CDTSpecial Weather StatementTSACreek58 min
Jul 16, 2:55 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa65 min
Jul 16, 2:05 PM CDTSpecial Weather StatementTSAWashington55 min
Jul 16, 2:14 PM CDTSevere Thunderstorm WarningTSAOsage61 min
Jul 16, 2:54 PM CDTSpecial Weather StatementTSAHaskell, LeFlore66 min
Jul 16, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 16, 3:09 PM CDTSevere Thunderstorm WarningTSAOsage, Washington21 min
Jul 16, 3:25 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore50 min
Jul 16, 3:43 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha62 min
Jul 16, 3:47 PM CDTSpecial Weather StatementTSAOttawa28 min
Jul 16, 4:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Jul 16, 4:36 PM CDTSpecial Weather StatementTSAPushmataha24 min
Jul 16, 4:56 PM CDTSevere Thunderstorm WarningTSAPushmataha64 min
Jul 16, 5:52 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Jul 16, 6:03 PM CDTSpecial Weather StatementTSAChoctaw27 min
Jul 16, 6:11 PM CDTSevere Thunderstorm WarningTSAChoctaw64 min
Jul 16, 6:47 PM CDTSevere Thunderstorm WarningTSAChoctaw58 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.